MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A DE C.V COMFORT; Set, Administration, Intravascular

UNOMEDICAL DEVICES S.A DE C.V COMFORT; Set, Administration, Intravascular
Model Number MMT-377A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 05/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Reporting site: 8021545.Manufacturing site: 3003442380.
 
Event or Problem Description
It was reported that patient experienced hypoglycemia event on (b)(6) 2026 and low blood glucose and treated with eating orange and nuts.
 
Event or Problem Description
To date, additional patient or event details were received which have been added in h11 (addl mfg narrative).
 
Additional Manufacturer Narrative
Correction: this mdr is being submitted to correct the submitted expiration date under d4 and manufacturing date under h4 and initial report sent to fda under report initial information and initial report sent to fda e4.Additional information - this electronic medical device report (emdr) is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions h11: investigation summary complaint investigation results a complaint investigation was conducted based on the event description and the assigned malfunction code no malfunction based on complaint information based on the available information, the event is consistent with misuse, user-related factors, or no malfunction alleged.In accordance with appendix of work instruction (wi) complaint handling, the need for additional investigation activities, including product testing, or electronic quality management system (eqms) search, was evaluated and determined not to be warranted for this record.However, as a lot number was provided and the event involved a serious injury, a batch record / medical device file review was conducted for lot 6017201 to assess any potential manufacturing-related issues.Batch record / medical device file review: the batch record / medical device file was reviewed.All required in-process and final tests were completed and met specified requirements.No deviations were identified, and no related maintenance activities were recorded.Conclusion: batch record / medical device file review supports compliance with manufacturing and quality requirements; no issues noted.Complaint unconfirmed: following investigation the reported failure could not be confirmed for this complaint.Corrective and preventive action (capa) determination assessment - conclusion summary of complaint investigation: based on the investigation, no further investigation is required.The record will be closed and monitored through tracking and trending per work instruction (wi) (monthly trips and alerts).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 8021545 manufacturing site: 3003442380.

Brand Name
COMFORT
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A DE C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX  88736
Manufacturer (Section G)
UNOMEDICAL DEVICES S.A DE C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX   88736
Manufacturer Contact
pamela meadows
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
+1(603)247-0255
MDR Report Key25500653
Report Number3003442380-2026-34377
Device Sequence Number10552930
Product Code FPA
UDI-Device Identifier05705244019522
UDI-Public05705244019522
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-377A
Device Lot Number6017201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2026
Supplement Date Received by Manufacturer07/08/2026
Initial Report FDA Received Date06/15/2026
Supplement Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown